MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 BRACHYSOURCE I-125 IMPLANT SEEDS IN CARTRIDGES; BRACHYTHERAPY LINKS AND CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 BRACHYSOURCE I-125 IMPLANT SEEDS IN CARTRIDGES; BRACHYTHERAPY LINKS AND CARTRIDGES
Model Number PS1251CS
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the product labeling was incorrect.Reportedly, the patient received the proper dosage of radiation.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the fda rn number for the mdr mfr report no was inadvertently submitted as 2020394-2021-00011.The correct fda rn number was 1018233.H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.This deviation is not related to the reported condition.Investigation summary: the sample was not returned for evaluation.The investigation is confirmed for component misassembled issue, and the root cause is a customer service order entry error.Labeling review: labeling was reviewed and found to be inadequate.The reference date was indicated as 9-12-2020 when it should have been indicated as 9-5-2020.H10: g3.H11: h6 (method, result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
BRACHYSOURCE I-125 IMPLANT SEEDS IN CARTRIDGES
Common Device Name
BRACHYTHERAPY LINKS AND CARTRIDGES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
MDR Report Key11127300
Report Number2020394-2021-00011
Device Sequence Number4606922
Product Code KXK
UDI-Device Identifier00801741078224
UDI-Public(01)00801741078224
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS1251CS
Device Catalogue NumberPS1251CS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/05/2021
04/15/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date03/05/2021
05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;